PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1991-1992 | 101 | 1 | 69-81
Tytuł artykułu

On a dual locally uniformly rotund norm on a dual Vašák space

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We transfer a renorming method of transfer, due to G. Godefroy, from weakly compactly generated Banach spaces to Vašák, i.e., weakly K-countably determined Banach spaces. Thus we obtain a new construction of a locally uniformly rotund norm on a Vašák space. A further cultivation of this method yields the new result that every dual Vašák space admits a dual locally uniformly rotund norm.
Słowa kluczowe
Czasopismo
Rocznik
Tom
101
Numer
1
Strony
69-81
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-11-20
Twórcy
  • Sibeliova 49, 162 00 Praha 6, Czechoslovakia
Bibliografia
  • [1] D. Amir and J. Lindenstrauss, The structure of weakly compact sets in Banach spaces, Ann. of Math. 88 (1968), 35-46.
  • [2] J. Diestel, Geometry of Banach Spaces, Selected Topics, Lecture Notes in Math. 485, Springer, Berlin 1975.
  • [3] N. Dunford and J. T. Schwartz, Linear Operators I, Interscience Publ., New York 1958.
  • [4] M. Fabian and S. Troyanski, A Banach space admits a locally uniformly rotund norm if its dual is a Vašák space, Israel J. Math. 69 (1990), 214-224.
  • [5] G. Godefroy, Existence de normes très lisses sur certains espaces de Banach, Bull. Sci. Math. (2) 106 (1982), 63-68.
  • [6] G. Godefroy, S. Troyanski, J. Whitfield, and V. Zizler, Smoothness in weakly compactly generated Banach spaces, J. Funct. Anal. 52 (1983), 344-352.
  • [7] S. Mercourakis, On weakly countably determined Banach spaces, Trans. Amer. Math. Soc. 300 (1987), 307-327.
  • [8] S. Mercourakis, A dual weakly K-analytic Banach space is not necessarily a subspace of a weakly compactly generated Banach space, a manuscript.
  • [9] M. Talagrand, Espaces de Banach faiblement K-analytiques, Ann. of Math. 110 (1979), 407-438.
  • [10] S. Troyanski, On locally uniformly convex and differentiable norms in certain nonseparable Banach spaces, Studia Math. 37 (1971), 173-180.
  • [11] L. Vašák, On one generalization of weakly compactly generated Banach spaces, ibid. 70 (1981), 11-19.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv101i1p69bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.